Dr Rebecca Bellovin

  • Rankin-Seddon Research Fellowship (Mathematics)

Publications

List by: Type | Date

Jump to: 2024 | 2023 | 2019 | 2016 | 2015 | 2013
Number of items: 8.

2024

Bellovin, R. (2024) Cohomology of (ϕ, Γ)-modules over pseudorigid spaces. International Mathematics Research Notices, 2024(4), pp. 2999-3051. (doi: 10.1093/imrn/rnad093)

Bellovin, R. (2024) Modularity of trianguline Galois representations. Forum of Mathematics, Sigma, 12, e3. (doi: 10.1017/fms.2023.116)

2023

Bellovin, R. (2023) Galois representations over pseudorigid spaces. Journal de Théorie des Nombres de Bordeaux, 35(1), pp. 283-334. (doi: 10.5802/jtnb.1246)

2019

Bellovin, R. and Venjakob, O. (2019) Wach modules, regulator maps, and ε-isomorphisms in families. International Mathematics Research Notices, 2019(16), pp. 5127-5204. (doi: 10.1093/imrn/rnx276)

Bellovin, R. and Gee, T. (2019) G-valued local deformation rings and global lifts. Algebra and Number Theory, 13(2), pp. 333-378. (doi: 10.2140/ant.2019.13.333)

2016

Bellovin, R. (2016) Generic smoothness for G-valued potentially semi-stable deformation rings. Annales de l'Institut Fourier, 66(6), pp. 2565-2620. (doi: 10.5802/aif.3072)

2015

Bellovin, R. (2015) p-adic Hodge theory in rigid analytic families. Algebra and Number Theory, 9(2), pp. 371-433. (doi: 10.2140/ant.2015.9.371)

2013

Bellovin, R. , Garthwaite, S. A., Ozman, E., Pries, R., Williams, C. and Zhu, H. J. (2013) Newton Polygons for a Variant of the Kloosterman Family. In: Women in Numbers 2: Research Directions in Number Theory, Alberta, Canada, 06-11 Nov 2011, pp. 47-63. ISBN 9781470410223

This list was generated on Tue Jul 23 19:39:05 2024 BST.
Number of items: 8.

Articles

Bellovin, R. (2024) Cohomology of (ϕ, Γ)-modules over pseudorigid spaces. International Mathematics Research Notices, 2024(4), pp. 2999-3051. (doi: 10.1093/imrn/rnad093)

Bellovin, R. (2024) Modularity of trianguline Galois representations. Forum of Mathematics, Sigma, 12, e3. (doi: 10.1017/fms.2023.116)

Bellovin, R. (2023) Galois representations over pseudorigid spaces. Journal de Théorie des Nombres de Bordeaux, 35(1), pp. 283-334. (doi: 10.5802/jtnb.1246)

Bellovin, R. and Venjakob, O. (2019) Wach modules, regulator maps, and ε-isomorphisms in families. International Mathematics Research Notices, 2019(16), pp. 5127-5204. (doi: 10.1093/imrn/rnx276)

Bellovin, R. and Gee, T. (2019) G-valued local deformation rings and global lifts. Algebra and Number Theory, 13(2), pp. 333-378. (doi: 10.2140/ant.2019.13.333)

Bellovin, R. (2016) Generic smoothness for G-valued potentially semi-stable deformation rings. Annales de l'Institut Fourier, 66(6), pp. 2565-2620. (doi: 10.5802/aif.3072)

Bellovin, R. (2015) p-adic Hodge theory in rigid analytic families. Algebra and Number Theory, 9(2), pp. 371-433. (doi: 10.2140/ant.2015.9.371)

Conference Proceedings

Bellovin, R. , Garthwaite, S. A., Ozman, E., Pries, R., Williams, C. and Zhu, H. J. (2013) Newton Polygons for a Variant of the Kloosterman Family. In: Women in Numbers 2: Research Directions in Number Theory, Alberta, Canada, 06-11 Nov 2011, pp. 47-63. ISBN 9781470410223

This list was generated on Tue Jul 23 19:39:05 2024 BST.